# SDR 2022F00502

- Difficulty date: December 10, 2022
- Submitted: December 16, 2022
- Operation: General aviation
- Aircraft: N368MS
- Make and model: Boeing 767-33A
- Aircraft serial: 27377
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

QRF MIA-MIA. AFTER TAKEOFF DOOR GEAR DISAGREE MESSAGE ON EICAS.   CLEANED AND VERIFY ADJUSTED SENSOR. REPETITIVE TIME TESTED NO DUPLICATE FAULT AT THIS TIME.
